# SDR SIMA991091

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 339-363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, DENTS WERE DISCOVERED ON LEFT FUSELAGE SKIN STATION 339-363.  CUT OUT DAMAGED AREA AND PERFORMED AN EDDY CURRENT INSPECTION.  FABRICATED A REPAIR PLATE .050 THICK.  APPLIED PROTECTIVE COAT OF ALODINE AND ONE COAT OF EPOXY PRIMER AND FAY SEALANT TO THE CONTACT SURFACE OF THE DOUBLER AND ATTACHED TO AIRCRAFT APPLIED FILLET SEALANT AROUND REPAIR PLATE EDGE STEP.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB SRM 59-70-10 PAGE 215 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
